Paracetamol 500 mg, Phenylephrine HCl 10 mg and Chlorpheniramine Maleate 2 mg

Rs.22.50

Medicine have Paracetamol 500 mg, Phenylephrine HCl 10 mg and Chlorpheniramine Maleate 2 mg is comes Under Class Anticold + G.P Packing ::10 x 10 (Blister) Price :: Rs .22.5/Unit

Share & Help Others
  •  
  •  
  •  
  •  
  •  
  •  
  •  

Description

The Medicine Has Generic Salt :: Paracetamol 500 mg| Phenylephrine HCl 10 mg and Chlorpheniramine Maleate 2 mg

Paracetamol 500 mg, Phenylephrine HCl 10 mg and Chlorpheniramine Maleate 2 mg  Packing :: 10 x 10 (Blister)

Main Medicine Class:: Anticold + G.P   

GST Rate Generic Name Rate MRP / Packing Unit
12%  Paracetamol 500 mg, Phenylephrine HCl 10 mg and Chlorpheniramine Maleate 2 mg Rs. 550  /  10 x 10 (Blister)
 Salt Name OR Generic Name Composition Packing
Paracetamol 500 mg, Phenylephrine HCl 10 mg and Chlorpheniramine Maleate 2 mg Paracetamol 500 mg, Phenylephrine HCl 10 mg and Chlorpheniramine Maleate 2 mg 10 x 10 (Blister)

Additional information

Generic Salt Name

,

Therapeutic Class

,

Packaging Unit

10 x 10 (Blister)

GST Rate

12%

MRP Price / Box Unit

Rs. 550

Sale Price /Box Unit

Rs. 225

Sale Price /Basic Unit

Questions and answers of the customers

There are no questions yet. Be the first to ask a question about this product.

Send me a notification for each new answer.
0
WeCreativez WhatsApp Support
Our customer support team is here to answer your questions. Ask us anything!
👋 Hi, how can I help?